# SDR SWAA2025061281091

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,865 hours, 31,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING SMELL DETECTED BY FA AND PASSENGERS AROUND ROW 5-6 DURING PUSHBACK. COULD NOT FIND SOURCE. RETURNED TO GATE<[01] INSPECTED CABIN AREA FWD CARGO AREAS PER AMM05-51-56 NO SMELLS OUT OF ORDINARY W/#2 ENGINE RUNNING PACKS ON . UNABLE TO DUPLICATE.
